Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 141, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Oct 7, 2014, 4:57 AM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2014, 4:57 AM EDT (08:57 UTC)
- Expired
- Oct 7, 2014, 5:45 AM EDT
- In force
- 48 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 4:53 AM EDT, 4 minutes earlier.
Area forecast discussion, Oct 7, 4:53 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 453 AM EDT TUE OCT 7 2014 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 340 AM EDT TUE OCT 7 2014 NEW ROUNDS OF SHOWERS AND STORMS TAKING PLACE ACROSS CENTRAL AND EASTERN KENTUCKY EARLY THIS MORNING. NONE OF THE FORECAST MODELS HAVE REALLY BEEN PICKING UP ON THIS ACTIVITY...SO THE FORECAST GRIDS THROUGH 12Z TODAY WERE UPDATED TO REFLECT CURRENT TRENDS IN RADAR IMAGERY AND OBSERVATIONS FROM AROUND THE REGION. THE FORECAST FROM 12Z TODAY THROUGH 0Z THURSDAY WAS HANDLED BEST BY A COMBINATION OF THE HRRR MODEL AND A MODIFIED VERSION OF THE LATEST CONSALL RUN. AFTER THE CURRENT ROUND OF SHOWERS AND STORMS FINALLY MOVES OUT OF THE AREA EARLY THIS MORNING...THERE SHOULD BE A BRIEF LULL IN THE ACTION THROUGH ABOUT 15Z. AFTER THAT...SHOWERS AND STORMS ARE EXPECTED TO FIRE QUICKLY...AS A SHORT WAVE TROUGH ROTATES AROUND THE BASED OF A MUCH LARGE SCALE LOW PRESSURE SYSTEM ALOFT. CURRENT OBS ARE ALSO SUGGESTING THE PRESENCE OF SOME SORT OF WEAK SURFACE BOUNDARY ACROSS CENTRAL AND EASTERN KENTUCKY. THIS BOUNDARY WILL ALSO PROVIDE AN ADDITIONAL FORCING MECHANISM FOR SHOWER AND STORM FORMATION LATER THIS MORNING. THAT ALL BEING SAID...THE MOST ACTIVE PART OF THE DAY LOOKS TO BE BETWEEN LATE THIS MORNING THROUGH EARLY THIS EVENING DURING THE PASSAGE OF THE SHORT WAVE. THE MOST INTENSE THUNDERSTORM ACTIVITY WILL LIKELY OCCUR DURING THE AFTERNOON HOURS DURING PEAK HEATING AND WHILE A 40 TO 60 KT LOW LEVEL JET MOVES ACROSS THE AREA ALONG THE BASE OF THE UPPER LEVEL WEATHER SYSTEM. SMALL HAIL...LOCALLY HEAVY RAINFALL...AND FREQUENT LIGHTING WILL BE THE PRIMARY THREATS WITH ANY STORMS THAT OCCUR TODAY. TEMPERATURES THE NEXT COUPLE OF DAYS WILL PROBABLY BE SLIGHTLY BELOW NORMAL DUE TO THE INFLUENCE OF WIDESPREAD CLOUDS AND PRECIPITATION AND THE SHIFTING OF WINDS FROM THE SOUTH TO THE WEST AND NORTHWEST AFTER THE UPPER TROUGH AXIS PASSES OFF TO OUR EAST. HIGHS TODAY AND TOMORROW SHOULD TOP OUT AROUND 70 WITH TONIGHTS LOWS DROPPING INTO THE UPPER 40S AND LOWER 50S FROM NORTH TO SOUTH. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 453 AM EDT TUE OCT 7 2014 AN UNSETTLED PERIOD WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES CONTINUES TO LOOK IN THE OFFING FOR EASTERN KENTUCKY AS A SURFACE FRONTAL BOUNDARY WILL GET HUNG UP ACROSS THE AREA FROM THURSDAY NIGHT THROUGH SUNDAY. THERE CONTINUES TO BE MODEL DIFFERENCES IN THE POSITION AND TIMING OF THE FRONT AND INDIVIDUAL BOUTS OF UPPER LEVEL FORCING. WILL LEAN TOWARD THE ECMWF MORE DUE TO ITS BETTER CONTINUITY COMPARED TO THAT OF THE GFS. THIS BOUNDARY WILL EVENTUALLY LIFT NORTH OF THE AREA EARLY NEXT WEEK...PERHAPS BRINGING A TEMPORARY REPRIEVE AS DEEPER TROUGHING BECOMES ESTABLISHED ACROSS THE CENTRAL CONUS. A FINAL COLD FRONT WILL EVENTUALLY SWEEP THROUGH THE AREA...POSSIBLY AS LATE AS NEXT TUESDAY OR WEDNESDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 128 AM EDT TUE OCT 7 2014 THE INITIAL FOCUS IN THE TAFS WILL BE SHOWERS AND THUNDERSTORMS THAT WILL BE AFFECTING JKL TO BEGIN THE TAF PERIOD. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS AT THE AIRPORT BETWEEN 530 AND 6Z. BASED ON UPSTREAM RADAR IMAGERY...IT APPEARS THE TAF SITES SHOULD BE RELATIVE FREE OF PRECIPITATION FOR THE NEXT SEVERAL HOURS. LOW AND MIDDLE LEVEL CLOUD COVER...AND PERHAPS SOME FOG...WILL LIKELY PLAGUE THE TAF SITES FROM TIME TO TIME THROUGH 15Z OR SO TODAY. THE NEXT MAJOR ROUND OF SHOWERS AND STORMS IS EXPECTED TO AFFECT EASTERN KENTUCKY BY 16 OR 17Z TODAY...LASTING THROUGH AROUND 0Z THIS EVENING...AS AN AREA OF LOW PRESSURE ALOFT MOVES ACROSS THE OHIO AND TENNESSEE VALLEY REGIONS. AFTER 0Z...ISOLATED TO SCATTERED SHOWERS AND STORMS WILL LINGER THROUGH THE END OF THE TAF PERIOD. MVFR TO IFR CONDITIONS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AR LONG TERM...GEOGERIAN AVIATION...AR
Hazardous weather outlook, Oct 7, 4:12 AM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 412 AM EDT TUE OCT 7 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 412 AM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL AFFECT MANY LOCATIONS ACROSS EASTERN KENTUCKY THROUGH EARLY THIS EVENING. SOME STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL...DAMAGING WIND GUSTS...AND FREQUENT CLOUD TO GROUND LIGHTING. ISOLATED MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE TODAY. AR
In the hours before
Special weather statement, Oct 7, 2:52 AM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
252 AM EDT TUE OCT 7 2014
KYZ106-109-070715-
MAGOFFIN-MORGAN-
252 AM EDT TUE OCT 7 2014
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 315
AM EDT TUESDAY MORNING...
NORTHERN MAGOFFIN AND
EXTREME SOUTH CENTRAL MORGAN.
AT 252 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NETTY...OR 10
MILES WEST OF SALYERSVILLE...MOVING EAST AT 30 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GIFFORD AROUND
300 AM EDT...LICKSBURG AROUND 305 AM EDT...STRINGTOWN AROUND 310 AM
EDT...FALCON AROUND 315 AM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.
&&
LAT...LON 3783 8298 3782 8299 3780 8296 3776 8294
3775 8295 3772 8326 3777 8328 3785 8299
TIME...MOT...LOC 0652Z 259DEG 27KT 3775 8322
GEOGERIANSpecial weather statement, Oct 7, 3:14 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
314 AM EDT TUE OCT 7 2014
KYZ068-069-079-070745-
PULASKI-ROCKCASTLE-JACKSON-
314 AM EDT TUE OCT 7 2014
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 345
AM EDT TUESDAY MORNING...
WEST CENTRAL JACKSON...
EXTREME NORTH CENTRAL PULASKI AND
CENTRAL ROCKCASTLE.
AT 314 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEE LICK...OR
9 MILES WEST OF MOUNT VERNON...MOVING EAST AT 35 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...OTTOWA AROUND
320 AM EDT...SPIRO AROUND 325 AM EDT...WELLHOPE AROUND 330 AM EDT...
PINE HILL AROUND 335 AM EDT...SINKS AROUND 340 AM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.
&&
LAT...LON 3736 8456 3734 8450 3745 8446 3741 8413
3730 8417 3730 8418 3729 8419 3728 8422
3724 8422 3725 8423 3724 8424 3732 8461
TIME...MOT...LOC 0714Z 279DEG 28KT 3736 8449
GEOGERIANSpecial weather statement, Oct 7, 3:16 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 316 AM EDT TUE OCT 7 2014 KYZ069-114-116-070745- JACKSON-OWSLEY-CLAY- 316 AM EDT TUE OCT 7 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 345 AM EDT TUESDAY MORNING... SOUTHEASTERN JACKSON... CENTRAL OWSLEY AND NORTHWESTERN CLAY. AT 316 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREEN HILL... OR 10 MILES SOUTH OF MCKEE...MOVING EAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...SHEPHERDTOWN AROUND 320 AM EDT...MALCOMB AROUND 325 AM EDT...SEXTONS CREEK AROUND 330 AM EDT...THOMAS AROUND 335 AM EDT...TRIXIE AROUND 340 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. && LAT...LON 3741 8367 3727 8364 3725 8397 3733 8398 TIME...MOT...LOC 0716Z 261DEG 30KT 3729 8393 GEOGERIAN
Special weather statement, Oct 7, 3:43 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 343 AM EDT TUE OCT 7 2014 KYZ112-114>117-070830- LESLIE-OWSLEY-PERRY-BREATHITT-CLAY- 343 AM EDT TUE OCT 7 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430 AM EDT TUESDAY MORNING... EXTREME NORTH CENTRAL LESLIE... SOUTHEASTERN OWSLEY... NORTHWESTERN PERRY... SOUTHWESTERN BREATHITT AND NORTH CENTRAL CLAY. AT 343 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TRIXIE...OR 11 MILES SOUTH OF BOONEVILLE...MOVING EAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MISTLETOE AROUND 350 AM EDT...VALJEAN AROUND 355 AM EDT...MORRIS FORK AROUND 400 AM EDT...BUCKHORN AROUND 405 AM EDT...GAYS CREEK AROUND 410 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. && LAT...LON 3744 8334 3730 8333 3727 8372 3739 8374 TIME...MOT...LOC 0743Z 261DEG 27KT 3732 8367 GEOGERIAN
Special weather statement, Oct 7, 4:09 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 409 AM EDT TUE OCT 7 2014 KYZ112-113-115-117-070845- KNOTT-LESLIE-PERRY-BREATHITT- 409 AM EDT TUE OCT 7 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 445 AM EDT TUESDAY MORNING... WESTERN KNOTT... EXTREME NORTH CENTRAL LESLIE... NORTHERN PERRY AND SOUTH CENTRAL BREATHITT. AT 409 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KRYPTON...OR 11 MILES NORTHWEST OF HAZARD...MOVING EAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...NED AROUND 415 AM EDT...DICE AROUND 420 AM EDT...BULAN AROUND 425 AM EDT...FISTY AROUND 430 AM EDT...CARRIE AROUND 435 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. && LAT...LON 3748 8293 3725 8291 3726 8343 3740 8346 TIME...MOT...LOC 0809Z 265DEG 30KT 3732 8332 GEOGERIAN
Special weather statement, Oct 7, 4:34 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 434 AM EDT TUE OCT 7 2014 KYZ109-110-112-113-115-120-070915- KNOTT-MAGOFFIN-PERRY-PIKE-BREATHITT-FLOYD- 434 AM EDT TUE OCT 7 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 515 AM EDT TUESDAY MORNING... KNOTT... EXTREME SOUTHEASTERN MAGOFFIN... NORTHEASTERN PERRY... WEST CENTRAL PIKE... EAST CENTRAL BREATHITT AND SOUTHERN FLOYD. AT 434 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEARVILLE...OR NEAR HINDMAN...MOVING EAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...VEST AROUND 440 AM EDT...YELLOW MOUNTAIN AROUND 445 AM EDT...BOLYN AROUND 450 AM EDT...MOUSIE AROUND 455 AM EDT...BETTY AROUND 500 AM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. && LAT...LON 3766 8259 3739 8248 3723 8311 3745 8317 TIME...MOT...LOC 0834Z 251DEG 25KT 3738 8305 RICHEY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:17 PM EDT | Special Weather Statement | JKL | Jackson, Pulaski, Rockcastle | 58 min |
| Oct 6, 8:24 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 51 min |
| Oct 6, 8:51 PM EDT | Special Weather Statement | JKL | Breathitt, Floyd, Magoffin, Martin | 54 min |
| Oct 6, 9:09 PM EDT | Special Weather Statement | JKL | Clay, Perry | 66 min |
| Oct 6, 9:12 PM EDT | Special Weather Statement | JKL | Jackson, Owsley, Pulaski, Rockcastle | 63 min |
| Oct 6, 9:14 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 3 more | 46 min |
| Oct 6, 9:42 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Montgomery, Rowan | 63 min |
| Oct 6, 9:53 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 4 more | 4 hr |
| Oct 6, 9:59 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more | 5 hr |
| Oct 6, 10:08 PM EDT | Special Weather Statement | JKL | Estill, Lee, Menifee, Powell, Wolfe | 37 min |
| Oct 6, 10:16 PM EDT | Special Weather Statement | JKL | Pike | 44 min |
| Oct 6, 10:19 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Montgomery, Morgan, Powell and 1 more | 26 min |
| Oct 6, 10:39 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 51 min |
| Oct 6, 10:44 PM EDT | Special Weather Statement | JKL | Elliott, Johnson, Magoffin, Menifee, Morgan, Wolfe | 31 min |
| Oct 6, 10:52 PM EDT | Special Weather Statement | JKL | Bell, Knox, McCreary, Whitley | 23 min |
| Oct 6, 11:00 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Pike | 2 hr |
| Oct 6, 11:21 PM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Whitley | 24 min |
| Oct 6, 11:24 PM EDT | Special Weather Statement | JKL | Clay, Laurel | 36 min |
| Oct 6, 11:30 PM EDT | Special Weather Statement | JKL | Owsley | 30 min |
| Oct 6, 11:46 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel | 29 min |
| Oct 6, 11:55 PM EDT | Special Weather Statement | JKL | Harlan | 35 min |
| Oct 7, 12:06 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Knott, Laurel, Leslie, Letcher and 3 more | 114 min |
| Oct 7, 12:06 AM EDT | Special Weather Statement | JKL | Knott | 39 min |
| Oct 7, 12:10 AM EDT | Special Weather Statement | JKL | Clay, Perry | 35 min |
| Oct 7, 12:59 AM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Perry, Pike | 61 min |
| Oct 7, 1:59 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Magoffin | 91 min |
| Oct 7, 2:02 AM EDT | Special Weather Statement | JKL | Magoffin | 28 min |
| Oct 7, 2:35 AM EDT | Special Weather Statement | JKL | Magoffin | 40 min |
| Oct 7, 2:38 AM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 37 min |
| Oct 7, 2:52 AM EDT | Special Weather Statement | JKL | Magoffin | 23 min |
| Oct 7, 3:14 AM EDT | Special Weather Statement | JKL | Rockcastle | 31 min |
| Oct 7, 3:16 AM EDT | Special Weather Statement | JKL | Owsley | 29 min |
| Oct 7, 3:43 AM EDT | Special Weather Statement | JKL | Owsley | 47 min |
| Oct 7, 4:09 AM EDT | Special Weather Statement | JKL | Knott | 36 min |
| Oct 7, 4:34 AM EDT | Special Weather Statement | JKL | Floyd, Knott | 41 min |
| Oct 7, 4:38 AM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Laurel, Lee, Owsley, Powell and 2 more | 3 hr |
| Oct 7, 5:05 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 40 min |
| Oct 7, 5:45 AM EDT | Special Weather Statement | JKL | Clay, Laurel | 45 min |
| Oct 7, 5:50 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Knott, Laurel, Leslie and 2 more | 3 hr |
| Oct 7, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Rowan | 64 min |
| Oct 7, 4:17 PM EDT | Special Weather Statement | JKL | Jackson | 28 min |
| Oct 7, 4:19 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 56 min |
| Oct 7, 4:25 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Lee, Owsley, Pulaski and 1 more | 65 min |
| Oct 7, 4:36 PM EDT | Tornado Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 39 min |
| Oct 7, 4:41 PM EDT | Tornado Warning | JKL | Jackson, Laurel, Rockcastle | 34 min |
| Oct 7, 5:09 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Menifee and 2 more | 66 min |
| Oct 7, 5:13 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel | 47 min |
| Oct 7, 5:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Harlan, Jackson, Knott, Laurel and 4 more | 66 min |
| Oct 7, 5:39 PM EDT | Tornado Warning | JKL | Clay, Harlan, Leslie, Perry | 36 min |
| Oct 7, 6:00 PM EDT | Special Weather Statement | JKL | Martin | 30 min |
| Oct 7, 6:14 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Rowan | 46 min |
| Oct 7, 6:45 PM EDT | Special Weather Statement | JKL | Bath | 15 min |
| Oct 7, 6:52 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Rowan | 53 min |
| Oct 7, 7:06 PM EDT | Tornado Warning | JKL | Bath, Menifee, Montgomery | 24 min |
| Oct 7, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Martin, Morgan | 52 min |
| Oct 7, 7:08 PM EDT | Tornado Warning | JKL | Johnson, Magoffin, Morgan | 37 min |
| Oct 7, 7:21 PM EDT | Tornado Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 24 min |
| Oct 7, 7:27 PM EDT | Areal Flood Advisory | JKL | Bath, Johnson, Magoffin, Martin, Menifee, Montgomery and 1 more | 4 hr |
| Oct 7, 7:27 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Montgomery, Morgan, Rowan | 63 min |
| Oct 7, 7:33 PM EDT | Tornado Warning | JKL | Bath, Menifee, Morgan | 42 min |
| Oct 7, 7:39 PM EDT | Tornado Warning | JKL | Johnson, Martin | 11 min |
| Oct 7, 7:41 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Johnson, Magoffin, Menifee, Montgomery and 1 more | 64 min |
| Oct 7, 7:57 PM EDT | Tornado Warning | JKL | Elliott, Johnson, Morgan | 48 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.